# SDR QMLA2024091120112

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- Aircraft time: 4,451 hours, 13,802 cycles
- Engine time: 7,420 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT MED CREW ADVISED THEY DETECTED AN ELECTRICAL ODOR COMING FROM THE OXYGEN QTY DISPLAY PANEL, NO VISIBLE SMOKE OR HEAT DETECTED FROM PANEL. PERFORMED INSPECTION OF WIRES ON BACK PANEL, MGB COMPARTMENT AND ENGINE. PERFORMED GROUND RUN, NO DEFECTS NOTED.
